×

Found 34 Documents (Results 1–34)

100
MathJax

Ergodic regularity of some Donsker classes. (Régularité ergodique de quelques classes de Donsker.) (English. French original) Zbl 1064.60053

Theory Probab. Appl. 48, No. 4, 681-696 (2003); translation from Teor. Veroyatn. Primen. 48, No. 4, 766-784 (2003).
MSC:  60F17
PDF BibTeX XML Cite
Full Text: DOI

Quantum Hall effect without divergence of the localization length. (English) Zbl 0989.81150

Miracle-Solé, Salvador (ed.) et al., Mathematical results in statistical mechanics. Proceedings, Marseille, France, July 27-31, 1998. Singapore: World Scientific. 239-248 (1999).
MSC:  81V70 34B27 58J28
PDF BibTeX XML Cite

From dependence to complete independence: The decoupling approach. (English) Zbl 0916.60014

Gorostiza, L. G. (ed.) et al., 4th symposium on Probability and stochastic processes. Proceedings, Guanajuato, Gto., Mexico, April 1–5, 1996. Hermosillo: Sociedad Matematica Mexicana. Aportaciones Mat., Notas Invest. 12, 37-48 (1996).
PDF BibTeX XML Cite

Sharp exponential inequalities for the martingales in the 2-smooth Banach spaces and applications to “scalarizing” decoupling. (English) Zbl 0807.60022

Hoffmann-Jørgensen, Jørgen (ed.) et al., Probability in Banach spaces, 9: Proceedings from the 9th international conference on probability in Banach spaces, held at Sandbjerg, Denmark, August 16-21, 1993. Boston, MA: Birkhäuser. Prog. Probab. 35, 55-70 (1994).
MSC:  60E15 60B05 60G42
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification

Software